MathSciNet Relay Station
MathSciNet bibliographic data
MR3142439 34K50 (34K37 60G22 60H10)
Nguyen, Dung Asymptotic behavior of linear fractional stochastic differential equations with time-varying delays. Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement